RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Studia Logica, 2014, том 102, выпуск 3, страницы 541–566 (Mi stlog2)  

On provability logics with linearly ordered modalities

L. D. Beklemishevabc, D. Fernández-Duqued, J. J. Joostene

a National Research University Higher School of Economics, Moscow, Russia
b V. A. Steklov Mathematical Institute, RAS
c Moscow M.V. Lomonosov State University
d Department of Computer Science and Artificial Intelligence, Universidad de Sevilla, Seville, Spain
e Department of Logic, History and Philosophy of Science, Universitat de Barcelona, Barcelona, Spain

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований
Generalitat de Catalunya 2009SGR-1433
Ministerio de Ciencia e Innovación de España MTM2011-26840
MTM2011-25747
Министерство образования и науки Российской Федерации
The first author was supported by the Russian Foundation for Basic Research (RFBR), the Presidential council for support of leading scientific schools, and the Swiss-Russian cooperation project STCP-CH-RU "Computational proof theory". The third author received support from the Generalitat de Catalunya under Grant Number 2009SGR-1433 and from the Spanish Ministry of Science and Education under Grant Numbers MTM2011-26840, and MTM2011-25747.


DOI: https://doi.org/10.1007/s11225-013-9490-7


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 19.10.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/stlog2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:30

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018